# SDR AALA201810059034

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 51,574 hours, 26,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: B19867105
- Condition: Broken
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE RETAINING STRAP ANGLE BROKEN.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE INSTALLED A NEW STRAP ASSY ON TAILCONE SLIDE. OKAY FOR SERVICE IAW AMM 25-62-01.
